Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Tender breast, dizziness and fatigue after having IUI. Abdominal pain. Am I pregnant?

Good Morning! I had an IUI on 7/20/12. I am experiencing tender breast , some dizziness , & fatigue . Yesterday I had dull ache in my lower abdomen. However, the dull ache in my stomach is gone this morning. A few days prior there were twinges in my stomach & little cramping it seemed on the side of my stomach. Could I possibly be pregnant or does this mean my period is coming? ( my last period was 7/8/12)
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Just by symptoms we cannot confirm or exclude the possibility of pregnancy.
As these type of symptoms can be seen in early pregnancy and also in premenstrual period.
So you wait till your expected date of periods and go for blood test or urine test for pregnancy which will find out the possibility.
As IUI is having good amount of success rate when properly planned there is possibility for pregnancy.

Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor